Translator Disclaimer
2022 A lower bound on the stable 4–genus of knots
Damian Iltgen
Algebr. Geom. Topol. 22(5): 2239-2265 (2022). DOI: 10.2140/agt.2022.22.2239

Abstract

We present a lower bound on the stable 4–genus of a knot based on Casson–Gordon τ–signatures. We compute the lower bound for an infinite family of knots, the twist knots, and show that a twist knot is torsion in the knot concordance group if and only if it has vanishing stable 4–genus.

Citation

Download Citation

Damian Iltgen. "A lower bound on the stable 4–genus of knots." Algebr. Geom. Topol. 22 (5) 2239 - 2265, 2022. https://doi.org/10.2140/agt.2022.22.2239

Information

Received: 17 June 2020; Revised: 16 April 2021; Accepted: 12 May 2021; Published: 2022
First available in Project Euclid: 10 November 2022

Digital Object Identifier: 10.2140/agt.2022.22.2239

Subjects:
Primary: 57K10

Keywords: concordance group , knot theory , low-dimensional topology , stable 4–genus , twist knots

Rights: Copyright © 2022 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 5 • 2022
MSP
Back to Top